A note on -convergence of the sine and cosine trigonometric series with semi-convex coefficients.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 2, p. 231 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Classification : 42A20, 42A32
Keywords: -convergence, new modified sine and cosine sums, semiconvex sequences, -convergence
@article{IJOPCM_2009__2_2_229240,
     author = {Krasniqi, Xhevat Z.},
     title = {A note on -convergence of the sine and cosine trigonometric series with semi-convex coefficients.},
     journal = {International journal of open problems in computer science and mathematics},
     pages = {231},
     year = {2009},
     volume = {2},
     number = {2},
     zbl = {1208.42002},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_229240/}
}
TY  - JOUR
AU  - Krasniqi, Xhevat Z.
TI  - A note on -convergence of the sine and cosine trigonometric series with semi-convex coefficients.
JO  - International journal of open problems in computer science and mathematics
PY  - 2009
SP  - 231
VL  - 2
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_229240/
LA  - en
ID  - IJOPCM_2009__2_2_229240
ER  - 
%0 Journal Article
%A Krasniqi, Xhevat Z.
%T A note on -convergence of the sine and cosine trigonometric series with semi-convex coefficients.
%J International journal of open problems in computer science and mathematics
%D 2009
%P 231
%V 2
%N 2
%U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_229240/
%G en
%F IJOPCM_2009__2_2_229240
Krasniqi, Xhevat Z. A note on -convergence of the sine and cosine trigonometric series with semi-convex coefficients.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 2, p. 231. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_229240/